# SDR SWIA2024022600005

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,031 hours, 32,233 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

D: GEAR DISAGREE WARNING MESSAGE AFTER GEAR RETRACTION MAIN GEAR APPEARED TO RETRACT NORMALLY NOSE GEAR FAILED TO RETRACT WITH UNLOCKING SOUND AND GEAR DISAGREE MESSAGE AGAIN RAN QRH AND RETURN TO KPHX FOR FUEL BURN OFF.C: MEL 32-30-1CAT "A" DUE 1 FLIGHT DAY.***CAT II NOT AUTH***GEAR DISAGREE WARNING MESSAGE AFTER GEAR RETRACTION MAIN GEAR APPEARED TO RETRACT NORMALLY NOSE GEAR FAILED TO RETRACT WITH UNLOCKING SOUND AND GEAR DISAGREE MESSAGE AGAIN RAN QRH AND RETURN TO KPHX FOR FUEL BURN OFF (FLIGHT 3291 FILED CLOSED)FEB 25, 2024  STATION: PHX--PLEASE REFERENCE AML 1303699  PLEASE REFERENCE AML 1303745DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1, CAT II DOWNGRADED, MX ACTIONS COMPLIED WITH, PLACARDS INSTALLED, LANDING GEAR GROUND LOCK SAFETY PINS INSTALLED, DOWN AND LOCKED INDICATION VERIFIED AT PRESENT TIME
